Open Access
Translator Disclaimer
June, 1979 Lower Bounds for the Multivariate Normal Mills' Ratio
George P. Steck
Ann. Probab. 7(3): 547-551 (June, 1979). DOI: 10.1214/aop/1176995056

Abstract

Lower bounds are derived for the multivariate Mills' ratio by expressing it as an expectation of a convex function and using Jensen's inequality.

Citation

Download Citation

George P. Steck. "Lower Bounds for the Multivariate Normal Mills' Ratio." Ann. Probab. 7 (3) 547 - 551, June, 1979. https://doi.org/10.1214/aop/1176995056

Information

Published: June, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0399.62047
MathSciNet: MR528333
Digital Object Identifier: 10.1214/aop/1176995056

Subjects:
Primary: 62H10
Secondary: 60E05

Keywords: bounds for multivariate normal probabilities , Mills' ratio , multivariate Mills' ratio

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.7 • No. 3 • June, 1979
Back to Top